Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
knicks3

Erythromycin shown to cause cardiac arrest

Recommended Posts

Don't get up in arms about this.

Cardiac events happened, from what I understand, when

1) Used intraveniously.

2) When Erthryomycin was given to someone that was already using another

prescription medication that also caused issues, but wasn't disclosed to the doctor

3) Was given to people with pre-existing heart problems.

Link to comment
Share on other sites

I wouldn't worry too much:

"a study on a large cohort that confirmed a link between erythromycin, ventricular tachycardia and sudden cardiac death in patients also taking drugs that prolong the metabolism of erythromycin (like verapamil or diltiazem) by interfering with cytochrome p450 3A (Ray et al 2004)."

So it is more likely that it is interacting with verapamil or diltiazem which are both often used for heart problems anyway...

Link to comment
Share on other sites

lol Don't worry man it won't hurt you. I've been on it a little over two weeks now. I've noticed that my cists have gone down, and some redness has been reduced. Whether this is from the pills or from just using Botchlas regimen or getting a lot of sun, I can say that I've had no problems with it.

Damn I was taking 1000mg a day on an empty stomache and no problems whatsoever biggrin.gif

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×